# SDR SWAA2024022141349

- Difficulty date: January 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD AT STA.500 I; FLOOR PANEL LATERAL SUPPORT HAS CORROSION NUMEROUS PLACES AS MARKED. FWD CARGO AFT BULKHEAD AT STA.500 I FLOOR PANEL LATERAL SUPPORT HAS CORROSION NUMEROUS PLACES AS MARKED.<[01] REMOVED SUPPORT FWD. PIT AFT BLK. TO FOM IAW B737-800 SRM 51-40-02;[02] VERIFIED PART REMOVAL;[03] REMOVED AND REPLACED RAIL IAW B737-800 SRM 51-40-02 & BAC DWG 143A9481;[04] VERIFIED INSTALLATION OF LOWER RAIL ASSY. STA 500I
